# SDR AALA20071121

- Difficulty date: June 18, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Part serial: 10177
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY EXIT LIGHTS AT SEAT ROWS 20 TO 34 INOPERATIVE.  REPLACED MODULE FOR OVERHEAD EMERGENCY EXIT LIGHTS AT SEAT ROWS 20 TO 34 .  SYSTEM GROUND CHECKED NORMAL OPERATION.
